Thermal stresses in a viscoelastic thin-walled tube with temperature dependent properties

Lockett, F.j. and Morland, Leslie (1967) Thermal stresses in a viscoelastic thin-walled tube with temperature dependent properties. International Journal of Engineering Science, 5 (12). pp. 879-898. ISSN 0020-7225

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:02
Last Modified: 25 Jul 2018 10:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/52889
DOI: 10.1016/0020-7225(67)90011-0

Actions (login required)

View Item